# SDR XCGA201612210001

- Difficulty date: December 16, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N717DX
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4107
- Aircraft time: 3,820 hours, 2,395 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Module
- Part number: 1159SCH6001
- Part serial: 123
- Condition: Failed
- Location: Te Flap
- Part time: 3,820 hours, 2,395 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT WOULD NOT RETRACT PAST 10 DEGREES AFTER TAKE OFF AND THAT THE FLAPS FAIL CAS MESSAGE ILLUMINATED. FLIGHT CREW RETURNED TO THE AIRPORT AND MADE NORMAL FULL FLAP LANDING. GULFSTREAM MAINTENANCE REPLACED THE FLAP HYDRAULIC CONTROL MODULE PART NUMBER 1159SCH600-1 AND RETURNED THE AIRPLANE TO SERVICE AFTER APPROPRIATE OP CHECKS.
